Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Von Neumann-Morgenstern solutions to cooperative games without side payments


Authors: R. J. Aumann and B. Peleg
Journal: Bull. Amer. Math. Soc. 66 (1960), 173-179
DOI: https://doi.org/10.1090/S0002-9904-1960-10418-1
MathSciNet review: 0120045
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton University Press, 1943, 2nd ed., 1947. MR 21298
  • 2. R. D. Luce and H. Raiffa, Games and decisions, John Wiley, 1957. MR 87572
  • 3. L. S. Shapley and M. Shubik, Solutions of n-person games with ordinal utilities (abstract), Econometrica vol. 21 (1953) p. 348.
  • 4. D. B. Gillies, Solutions to general non-zero-sum games, Contributions to the Theory of Games IV, Princeton University Press, 1959, pp. 47-85. MR 106116
  • 5. R. J. Aumann, Acceptable points in general cooperative n-person games, ibid., pp. 287-324. MR 104521
  • 6. L. S. Shapley, Open questions (dittoed), Report of an Informal Conference on the Theory of n-Person Games held at Princeton University, March 20-21, 1953, p. 15.
  • 7. J. F. Nash, Non-cooperative games, Ann. of Math. vol. 54 (1951) pp. 286-295. MR 43432


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10418-1

American Mathematical Society